Journal of Biomathematics

Items 1-5 of 24
«Preious | of 5 | Next»
1

The Dynamics of Random Mating Two-Sex Population

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 04,2008, Pages 577-586, Dol:

2

Global Stability of Extended BAM Neural Networks with Delays and Impulses

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 04,2008, Pages 587-593, Dol:

3

Profitless Delays for Permanence in Nonautomous Lotka-Volterra Predator-Prey Dispersal Systems

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 04,2008, Pages 594-604, Dol:

4

An Entropy-Based Statistic for Genomic Association Study for QTL in Extreme Samples of Population

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 04,2008, Pages 605-611, Dol:

5

Oscillation of a System of Partail Delay Logistic Equations

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 04,2008, Pages 612-616, Dol:

Items 1-5 of 24
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn